# SDR ASOA2015112714157

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CRAWLWAY FLOORBOARD SUPPORT ANGLE HAS CORROSION.  REMOVED CORROSION AT DISCREPANT PART AS NEEDED REF SRM 51-42-06-001-001-A01.  R & R ANGLE IAW SRM 51-42-06-001-001-A01 & DWG CC670-34010.
